Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2013, 4:22 PM EDT for Liberty County, Long County, Tattnall County, Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2013, 4:22 PM EDT (20:22 UTC)
- Expired
- Jun 4, 2013, 5:15 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Liberty County, GA, Long County, GA, Tattnall County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 4:50 PM EDT | TSTM WND DMG | Hinesville, GA | LIBERTY 911 CENTER REPORTED A LARGE TREE LIMB DOWN ON A POWER LINE BLOCKING WILSON AVE NEAR N MAIN ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
009
WUUS52 KCHS 042022
SVRCHS
GAC179-183-267-042115-
/O.NEW.KCHS.SV.W.0049.130604T2022Z-130604T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
422 PM EDT TUE JUN 4 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
LONG COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 515 PM EDT
* AT 422 PM EDT...RADAR DETECTED A SEVERE THUNDERSTORM...NEAR GUM
BRANCH...MOVING SOUTH AT 10 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
DONALD...FORT STEWART...GUM BRANCH...HINESVILLE...MCINTOSH...
ALLENHURST...WALTHOURVILLE...MIDWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3195 8205 3202 8167 3184 8141 3158 8156
3154 8166 3155 8170 3158 8170 3161 8177
3165 8180 3165 8183 3167 8186 3171 8188
3173 8191 3175 8191 3176 8195 3179 8196
3178 8198 3182 8202 3184 8207
TIME...MOT...LOC 2022Z 347DEG 10KT 3184 8174
$$2 follow-up statements
822
WWUS52 KCHS 042039
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EDT TUE JUN 4 2013
GAC179-183-267-042115-
/O.CON.KCHS.SV.W.0049.000000T0000Z-130604T2115Z/
TATTNALL GA-LIBERTY GA-LONG GA-
439 PM EDT TUE JUN 4 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR PORTIONS OF TATTNALL...LIBERTY AND LONG COUNTIES...
AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR DONALD...MOVING SOUTH AT 10 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...DONALD...FLEMINGTON...FORT STEWART...GLENNVILLE...GUM
BRANCH...HINESVILLE...LUDOWICI...MCINTOSH...WALTHOURVILLE...MIDWAY
AND TIBET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3195 8205 3202 8167 3184 8141 3158 8156
3154 8166 3155 8170 3158 8170 3161 8177
3165 8180 3165 8183 3167 8186 3171 8188
3173 8191 3175 8191 3176 8195 3179 8196
3178 8198 3182 8202 3184 8207
TIME...MOT...LOC 2040Z 347DEG 10KT 3183 8177
$$242
WWUS52 KCHS 042107
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
507 PM EDT TUE JUN 4 2013
GAC179-183-267-042116-
/O.EXP.KCHS.SV.W.0049.000000T0000Z-130604T2115Z/
TATTNALL GA-LIBERTY GA-LONG GA-
507 PM EDT TUE JUN 4 2013
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF TATTNALL...LIBERTY
AND LONG COUNTIES WILL EXPIRE AT 515 PM EDT...
AT 506 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE SEVERE THUNDERSTORM WARNING IS NO LONGER IN EFFECT...
THUNDERSTORMS ARE STILL CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAINFALL. THE SAFEST COURSE OF
ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED.
LAT...LON 3195 8205 3202 8167 3184 8141 3158 8156
3154 8166 3155 8170 3158 8170 3161 8177
3165 8180 3165 8183 3167 8186 3171 8188
3173 8191 3175 8191 3176 8195 3179 8196
3178 8198 3182 8202 3184 8207
TIME...MOT...LOC 2106Z 347DEG 10KT 3176 8175
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:10 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 4, 4:10 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 410 PM EDT TUE JUN 4 2013 .SYNOPSIS... A FRONT WILL REMAIN NEARLY STATIONARY ACROSS THE AREA BEFORE LIFTING TO THE NORTH ON THURSDAY. LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE GULF OF MEXICO AND PASS NEAR THE REGION ON FRIDAY. ATLANTIC HIGH PRESSURE WILL THEN BUILD INTO THE REGION INTO EARLY NEXT WEEK...WHILE A TROUGH PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS ARE FOUND ACROSS THE AREA THIS AFTERNOON...A FEW OF WHICH HAVE ALREADY BECOME SEVERE. THE MAIN HAZARD WILL BE DAMAGING WINDS ALTHOUGH LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO CANNOT BE RULED OUT WHERE MESOSCALE BOUNDARY INTERACTIONS OCCUR. CONVECTION SHOULD DIMINISH TOWARD EVENING AS DAYTIME HEATING SUBSIDES AND THE ATMOSPHERE BECOMES MORE WORKED OVER. HOWEVER...A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN OVERNIGHT GIVEN THE WARM AND MUGGY AIR MASS IN PLACE ALONG WITH A STATIONARY FRONT...WITH THE BEST CHANCE LIKELY REMAINING OFFSHORE WHERE THE GREATER INSTABILITY WILL RESIDE. SUFFICIENT LOW- LEVEL MOISTURE AND LIGHT WIND FIELDS WILL PROMOTE DEVELOPMENT OF LOW CLOUDS/FOG AFTER MIDNIGHT WITH THE BEST CHANCE OF FOG LIKELY BEING ACROSS INLAND AREAS. MAY NEED TO INCLUDE EXPLICIT MENTION IN THE FORECAST ONCE CONFIDENCE IN FOG COVERAGE/INTENSITY INCREASE. LOWS MAINLY UPPER 60S/AROUND 70 INLAND WITH LOWER TO MID 70S CLOSER TO THE COAST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... AN ACTIVE PATTERN LOOKS TO PERSIST WEDNESDAY INTO THURSDAY DUE TO A VERY MOIST AIRMASS IN PLACE COMBINED WITH A SERIES OF SHORTWAVE DISTURBANCES LIFTING NORTHEAST OUT OF THE GULF. A WEAK FRONT WILL REMAIN STALLED OVER THE REGION WEDNESDAY BEFORE DISSIPATING ON THURSDAY. WE ALSO EXPECT AN INCREASE IN JET DIVERGENCE DURING THE PERIOD WHICH SHOULD FURTHER ENHANCE VERTICAL LIFT. WE HAVE THE HIGHEST POPS ON THURSDAY DUE TO AN IMPRESSIVE SHORTWAVE LIFTING NORTHEAST DURING THE PEAK HEATING HOURS. PW VALUES APPROACHING 2 INCHES AND CELL MOTIONS LESS THAN 10 KT WILL RESULT IN SOME TORRENTIAL RAINFALL AND POSSIBLE FLOODING ISSUES. ADDITIONALLY SOME SEVERE STORMS CANNOT BE RULED OUT GIVEN THE POTENTIAL FOR SOME LOOSELY ORGANIZED CONVECTION. THURSDAY NIGHT AND FRIDAY...THERE IS SOME UNCERTAINTY DURING THIS TIME FRAME AS THE ENTIRE FORECAST WILL BE DEPENDENT ON THE DEVELOPMENT/TRACK OF LOW PRESSURE MOVING OUT OF THE GULF OF MEXICO. OPERATIONAL MEDIUM RANGE GUIDANCE AND THEIR CORRESPONDING ENSEMBLE MEANS ARE VERY SIMILAR IN TRACKING THE LOW NORTHEAST ACROSS THE NORTHERN FLORIDA PENINSULA THURSDAY NIGHT...THEN ALONG OR JUST OFF THE SOUTHEAST COAST ON FRIDAY. MODEL FORECAST CYCLONE PHASE DIAGRAMS INDICATE THE POTENTIAL FOR THE LOW TO BE A WARM-CORE SYSTEM AS IT APPROACHES...THUS IT COULD BE SUB-TROPICAL OR TROPICAL IN NATURE. THE NATIONAL HURRICANE CENTER CURRENTLY HAS THIS SYSTEM AT A MEDIUM CHANCE OF DEVELOPMENT IN THE NEXT 48 HOURS...THUS IT WARRANTS MONITORING. WHILE IT IS TOO EARLY TO DETERMINE WHAT IMPACTS THE LOW COULD POSE TO THE REGION...EXPECT SOME AREAS TO RECEIVE POTENTIALLY SIGNIFICANT RAINFALL AND THE FORECAST INDICATES SHOWERS AND THUNDERSTORMS LIKELY DURING THIS TIME FRAME. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM PERIOD. THE LOW WILL LIFT RATHER QUICKLY NORTHEAST OF THE REGION FRIDAY NIGHT. THEN...ATLANTIC HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH EARLY NEXT WEEK WHILE A LEE SIDE TROUGH PREVAILS INLAND. THIS PATTERN WILL SUPPORT MAINLY SCATTERED AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS EACH DAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... EXPECT MOSTLY VFR CONDITIONS THROUGH THE PERIOD. SHOWERS AND THUNDERSTORMS LOOK TO IMPACT THE TERMS THROUGH THIS AFTERNOON AT KCHS AND POSSIBLY UNTIL EARLY EVENING AT KSAV. GUSTY WINDS WILL BE A GOOD BET WITH ANY TSTMS. CHANCES OF PRECIP WILL DIMINISH THIS EVENING AND OVERNIGHT BUT STILL WON/T BE ZERO WITH A STALLED OUT FRONT ACROSS THE AREA. PLENTY OF LOW-LEVEL MOISTURE AND LIGHT WIND FIELDS WILL PROMOTE LOW CLOUDS/FOG AND HAVE INDICATED MVFR CONDS FROM AROUND 09-13Z...ALTHOUGH LOW CIGS COULD LINGER AFTER THAT TIME. EXTENDED AVIATION...PERIODIC FLIGHT RESTRICTIONS LIKELY DUE TO MAINLY AFTERNOON SHOWERS/TSTMS AND LATE NIGHT/EARLY MORNING FOG/STRATUS INTO THURSDAY AND AGAIN SATURDAY. UNCERTAINTIES SURROUND THE FORECAST FOR FRIDAY DEPENDING ON THE TRACK/STRENGTH OF LOW PRESSURE EXPECTED TO MOVE OVER OR NEARBY THE AREA FROM THE GULF OF MEXICO...BUT PERIODIC MVFR OR LOWER CONDITIONS ARE APPEARING MORE PROBABLE. && .MARINE... TONIGHT...S/SE WINDS TO BACK MORE E/NE LATE TONIGHT AS HIGH PRESSURE EXERTS MORE INFLUENCE FROM THE NORTH. SPEEDS GENERALLY 10 KT OR LESS WITH SEAS 3 FT OR LESS...MAINLY IN A SE SWELL. WEDNESDAY THROUGH SUNDAY...A FRONT WILL STALL OUT NEAR OR JUST SOUTH OF THE GEORGIA WATERS ON WEDNESDAY...BEFORE LIFTING NORTH ON THURSDAY. LOW PRESSURE...POSSIBLY SUB-TROPICAL OR TROPICAL IN NATURE...WILL LIFT NORTHEAST OUT OF THE GULF OF MEXICO AND MOVE ALONG OR JUST OFF THE SOUTHEAST COAST ON FRIDAY. THERE IS STILL A FAIR AMOUNT OF UNCERTAINTY REGARDING THE STRENGTH AND TRACK OF THIS LOW SO THE FORECAST REMAINS RATHER CONSERVATIVE AT THIS TIME. HOWEVER...SMALL CRAFT ADVISORY OR WORSE CONDITIONS ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY NIGHT WITH IMPROVING CONDITIONS SATURDAY AND SUNDAY AS ATLANTIC HIGH PRESSURE REGAINS CONTROL. && .HYDROLOGY... A VERY MOIST AIR MASS WILL REMAIN IN PLACE ACROSS THE AREA THROUGH FRIDAY. AN AREA OF LOW PRESSURE IS EXPECTED TO MOVE NORTHEAST OUT OF THE GULF OF MEXICO AND OVER OR NEAR THE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT. GENERAL RAINFALL AMOUNTS THROUGH FRIDAY NIGHT COULD BE 2 TO 4 INCHES...ALTHOUGH LOCALLY HIGHER AMOUNTS OF RAINFALL COULD OCCUR WITH ANY SLOW-MOVING AND/OR TRAINING STORMS. THUS...LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY IN URBAN AREAS AND ALONG THE COAST AROUND THE TIMES OF HIGH TIDE. && .EQUIPMENT... CHARLESTON DOPPLER RADAR /KCLX/ REMAINS OUT OF SERVICE UNTIL FURTHER NOTICE DUE TO A COMMUNICATIONS FAILURE. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...RJB SHORT TERM...JRL LONG TERM...JAQ AVIATION...JRL/RJB MARINE...JRL/RJB HYDROLOGY...
Hazardous weather outlook, Jun 4, 3:40 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 340 PM EDT TUE JUN 4 2013 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-051000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 340 PM EDT TUE JUN 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. PEOPLE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO MONITOR THE LATEST WEATHER CONDITIONS. THIS CAN BE DONE THROUGH NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE. BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF WARNINGS ARE ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAINFALL...A VERY MOIST AIR MASS WILL BE IN PLACE THROUGH LATE WEEK. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE...MAINLY IN THE AFTERNOON AND EVENING THROUGH THURSDAY. SLOW MOVING AND/OR TRAINING STORMS COULD RESULT IN LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING. A LOW PRESSURE SYSTEM...POSSIBLY WITH TROPICAL OR SUB-TROPICAL CHARACTERISTICS...IS EXPECTED TO LIFT NORTHEAST OUT OF THE GULF OF MEXICO THURSDAY NIGHT THEN MOVE ALONG OR JUST OFF THE SOUTHEAST U.S. COAST ON FRIDAY. THERE IS THE POTENTIAL FOR SIGNIFICANT RAINFALL ACROSS PARTS OF THE AREA WITH THE SYSTEM THURSDAY NIGHT AND FRIDAY...POTENTIALLY RESULTING IN LOCALIZED FLASH FLOODING. IT IS STILL TOO EARLY TO DETERMINE WHAT OTHER IMPACTS...IF ANY...THIS LOW COULD POSE TO THE REGION BUT RESIDENTS AND OTHER INTERESTS ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA SHOULD CONTINUE TO MONITOR THIS SITUATION. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SEVERE WEATHER SUCH AS DOWNED TREES AND LARGE HAIL ARE APPRECIATED. AMZ330-350-352-354-374-051000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 PM EDT TUE JUN 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 4, 3:26 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
326 PM EDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG 4 SW SAVANNAH HISTORIC 32.04N 81.15W
06/04/2013 CHATHAM GA BROADCAST MEDIA
MEDIA IN SAVANNAH REPORTED THE LEFT LANE OF INTERSTATE
16 WEST AT INTERSTATE 516 WAS BLOCKED DUE TO A FALLEN
TREE. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1300331
BDCLocal storm report, Jun 4, 3:34 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
334 PM EDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG 1 SSW RIDGEVILLE 31.39N 81.41W
06/04/2013 MCINTOSH GA 911 CALL CENTER
MCINTOSH COUNTY REPORTED SEVERAL TREES DOWN NEAR
CYPRESS STREET IN DARIEN.
&&
EVENT NUMBER CHS1300332
BDCSpecial weather statement, Jun 4, 3:48 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
348 PM EDT TUE JUN 4 2013
SCZ048-049-042015-
BEAUFORT-COASTAL COLLETON-
348 PM EDT TUE JUN 4 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND BEAUFORT
COUNTIES THROUGH 415 PM EDT...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR WIGGINS...MOVING SOUTH AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
WIGGINS...CHISOLM POINT...BENNETTS POINT...COOSAW ISLAND...EDDINGS
POINT...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3247 8041 3250 8043 3250 8044 3249 8044
3249 8048 3246 8048 3241 8046 3241 8045
3242 8045 3243 8044 3242 8045 3241 8043
3239 8043 3235 8068 3263 8064 3265 8049
3248 8038
TIME...MOT...LOC 1949Z 345DEG 10KT 3257 8054Local storm report, Jun 4, 4:01 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 2 NE INDIAN FIELD 33.25N 80.52W
06/04/2013 E1.00 INCH DORCHESTER SC 911 CALL CENTER
DORCHESTER COUNTY RELAYED A REPORT OF QUARTER SIZE
HAIL. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1300333
BDCLocal storm report, Jun 4, 4:10 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
410 PM EDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM TSTM WND DMG 1 NE HALFMOON LANDING 31.71N 81.26W
06/04/2013 LIBERTY GA 911 CALL CENTER
LIBERTY COUNTY REPORTED A TREE DOWN ON CAMP VIKING
ROAD. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1300334
BDCLocal storm report, Jun 4, 4:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG 5 NNE INDIAN FIELD 33.28N 80.51W
06/04/2013 DORCHESTER SC LAW ENFORCEMENT
SOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN
ALONG INTERSTATE 26 EAST BOUNDAT EXIT 172. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1300335
BDCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:48 PM EDT | Special Weather Statement | CHS | Liberty | 42 min |
| Jun 4, 1:33 PM EDT | Special Weather Statement | CHS | McIntosh | 27 min |
| Jun 4, 1:57 PM EDT | Special Weather Statement | CHS | McIntosh | 48 min |
| Jun 4, 2:15 PM EDT | Areal Flood Advisory | CHS | Chatham | 90 min |
| Jun 4, 2:20 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 40 min |
| Jun 4, 3:04 PM EDT | Special Weather Statement | CHS | McIntosh | 26 min |
| Jun 4, 3:10 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 65 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins | 64 min |
| Jun 4, 3:36 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Evans, Liberty | 54 min |
| Jun 4, 4:26 PM EDT | Special Weather Statement | CHS | Bulloch | 34 min |
| Jun 4, 5:02 PM EDT | Special Weather Statement | CHS | Bulloch | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.